| Catalog Number |
RBYLP0430 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Please note that the following sections were inadvertently missed on the initial mfr report and are being updated on this follow-up mfr report: 1.Section d.Box 6a.If implanted, give date.2.Section d.Box 8.Was this device serviced by a third party.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right internal mammary vessel using ruby coil lps and a non-penumbra microcatheter.During the procedure, the physician advanced a 3mm x 15cm ruby coil lp into the target vessel.However, the ruby coil lp would not take its intended shape.Therefore, the ruby coil lp was removed.The physician advanced a second ruby coil lp (2mm x 10 cm) to the target vessel.However, the same issue was experienced.Therefore, the second ruby coil lp was removed.The physician placed a new ruby coil lp (4mm x 30cm) in the target vessel.While opening another coil, the physician noticed under fluoroscopy that the ruby coil lp had migrated distally from one of the branches of the bifurcation.The physician indicated the ruby coil lp was in a safe location.A gel foam was used to fill the remaining space in the target site covering the ruby coil lp.The procedure was considered completed.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.